Laws of the Iterated Logarithm for the Local Times of Symmetric Levy Processes and Recurrent Random Walks

Rosen, Jay, Marcus, Michael B. . The Annals of Probability 1994. 22 (2) :626-658

Locate this article in:

Bibtex

@article{CIS-322285,
  Author = {Rosen, Jay and Marcus, Michael B.},
  Title = {Laws of the Iterated Logarithm for the Local Times of Symmetric Levy Processes and Recurrent Random Walks},
  Journal = {The Annals of Probability },
  Volume = {22},
  Number = {2},
  Year = {1994},
  Pages = {626--658},
  Keywords = {}
}

Similar articles